# SDR FDEA201111034737

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST AFT OF BS 660 TO 675 S20-23L HAS WRINKLING/BUCKLING.  REPAIRED IAW SRM 51-40-02 & 53-00-01, REPAIR 16.  MAJOR REPAIR.
